Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 61, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 30, 2011, 10:29 PM CDT for 8 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2011, 10:29 PM CDT (03:29 UTC)
- Expired
- May 1, 2011, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Conway County, AR, Faulkner County, AR, Garland County, AR, Montgomery County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 11:41 PM CDT | FLASH FLOOD | Jessieville, AR | MULTIPLE ROADS ARE FLOODED IN JESSIEVILLE AS WELL AS WELL AS THROUGHOUT THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS54 KLZK 010329
FFWLZK
ARC029-045-051-097-105-119-125-149-010600-
/O.NEW.KLZK.FF.W.0061.110501T0329Z-110501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1029 PM CDT SAT APR 30 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
PERRY COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
SOUTHERN CONWAY COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
* UNTIL 100 AM CDT
* AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE WARNED
AREA. WHILE PRECIPITATION WAS BECOMING LESS WIDESPREAD...VERY
HEAVY RAIN HAS OCCURRED...WITH TWO TO THREE INCHES IN SOME AREAS
AND LOCALLY MORE. IT WILL TAKE AWHILE FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PERRYVILLE... MT IDA... MORRILTON...
LAKE OUACHITA... CONWAY... WILLIAMS JUNCTION...
TOAD SUCK... SEQUOYA PARK... PETIT JEAN SP...
PERRY... OPPELO... NIMROD LAKE...
MOUNTAIN PINE... LONG MTN... LITTLE ITALY...
LENA LNDG REC AREA... LAKE WINONA... LAKE SYLVIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3474 9354 3511 9311 3518 9278 3508 9237
3448 9321 3446 9371
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:58 PM CDT, 7 hours 31 minutes earlier.
Area forecast discussion, Apr 30, 2:58 PM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 258 PM CDT SAT APR 30 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT THE APPROACHING COLD FRONT IS NEARING THE NORTHWEST CORNER OF ARKANSAS. LIGHT RAIN SHOWERS MOVED INTO THE AREA FROM NORTHEAST TEXAS. STRONGER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE NORTHWEST PART OF THE CWFA. ADDITIONAL DEVELOPMENT IS EXPECTED THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER OVER THE SOUTHEAST TWO THIRDS OF THE STATE. THE COLD FRONT IS EXPECTED TO MOVE INTO ARKANSAS AND STALL ACROSS THE CENTRAL OR SOUTHEAST SUNDAY. SEVERAL PIECES OF UPPER LEVEL ENERGY ARE EXPECTED TO BRING MULTIPLE WAVES OF THUNDERSTORMS ACROSS THE AREA THROUGH EARLY TUESDAY. THIS SET UP WILL BRING WIDESPREAD 2 TO 4 INCH RAINFALL AMOUNTS AND ISOLATED 5 TO 7 INCH AMOUNTS ARE POSSIBLE...THROUGH TUESDAY. THIS AMOUNT OF RAIN FALLING ON ALREADY SATURATED GROUND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR MUCH OF THE CWFA. HIGH PRESSURE WILL RETURN FOR TUESDAY. WITH THE CLOUDS...RAIN...AND FRONT IN THE AREA...TEMPERATURES WILL BE BELOW NORMAL. && .LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT THE EXTEND FORECAST BEGINS WITH SURFACE HIGH PRESSURE ACROSS THE SOUTHERN PLAINS AND AR...WITH DRY AND A BIT COOLER WEATHER. THURSDAY REMAINS MOSTLY DRY WITH A WARMING TREND AS THE SURFACE HIGH HAS MOVED EAST AND RETURN FLOW HAS COME BACK TO AR...WHILE A DEVELOPING SYSTEM AND COLD FRONT WILL BE MOVING ACROSS THE WESTERN TO CENTRAL PLAINS. THE ECMWF TAKES MUCH OF THE UPPER ENERGY NORTH OF AR WHILE A COLD FRONT MOVES INTO AR. A SLIGHT CHANCE TO LOW CHANCE OF CONVECTION IS IN THE FORECAST. ON FRIDAY...ANY REMAINING PRECIP SHOULD BE ENDING IN THE MORNING...THEN DECREASING CLOUDS AND A BIT COOLER AND DRY WEATHER. INTO THE WEEKEND...THE UPPER RIDGE BUILDS IN OVER THE PLAINS FOR A WARM UP AND MAINLY DRY FOR SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 69 48 60 / 80 90 90 70 CAMDEN AR 67 78 57 64 / 70 80 80 70 HARRISON AR 49 61 42 57 / 60 90 90 60 HOT SPRINGS AR 63 75 52 59 / 80 90 90 70 LITTLE ROCK AR 63 75 53 61 / 80 90 90 70 MONTICELLO AR 67 80 62 67 / 70 70 80 60 MOUNT IDA AR 62 73 50 58 / 80 90 90 80 MOUNTAIN HOME AR 52 61 44 59 / 60 90 90 60 NEWPORT AR 60 72 50 61 / 80 90 90 70 PINE BLUFF AR 65 77 57 64 / 70 80 80 70 RUSSELLVILLE AR 59 68 47 58 / 70 90 90 80 SEARCY AR 61 74 51 61 / 80 90 90 80 STUTTGART AR 63 76 55 63 / 80 90 90 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR ARKANSAS-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MONROE- MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, Apr 30, 4:15 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 415 PM CDT SAT APR 30 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 415 PM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE INTO THE STATE THIS EVENING...WITH SHOWERS AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREAT. ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN STARTING TONIGHT...AS THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL ACROSS THE STATE. WITH MUCH OF THE STATE RECEIVING VERY HEAVY RAINFALL OVER THE PAST WEEK...FLASH FLOODING WILL BE A CONCERN WITH ANY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY MORNING DUE TO THE POTENTIAL FOR FLASH FLOODING ACROSS A LARGE PORTION OF THE STATE. RIVER FLOODING IS CONTINUING ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT THAT WILL PUSH INTO THE STATE ON SATURDAY WILL STALL ACROSS SOME PORTION OF THE STATE SUNDAY. THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY NEXT WEEK AS SEVERAL DISTURBANCES PASS OVER THE REGION WITH THE STALLED FRONT IN PLACE. THE THREAT OF SEVERE THUNDERSTORMS WILL ALSO PERSIST...WITH MAINLY LARGE HAIL AND HIGH WINDS THE MAIN THREAT. HOWEVER...FLASH FLOODING FROM MULTIPLE ROUNDS OF HEAVY RAINFALL WILL BECOME YET AGAIN...A SIGNIFICANT THREAT DUE TO ALREADY SATURATED SOILS ACROSS THE STATE. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY MONDAY FOR A LARGE PORTION OF THE STATE. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE AS ADDITIONAL VERY HEAVY RAINFALL OF 2...TO AS MUCH AS 5 INCHES OR MORE...ARE POSSIBLE BY THE MIDDLE OF NEXT WEEK. THIS WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/58
In the hours before
Special weather statement, Apr 30, 6:32 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SAT APR 30 2011
ARZ007-015-016-025-010000-
INDEPENDENCE AR-IZARD AR-JACKSON AR-SHARP AR-
632 PM CDT SAT APR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...
INDEPENDENCE...NORTHERN JACKSON AND SOUTHERN SHARP COUNTIES UNTIL 700
PM CDT...
AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF CAVE CITY...OR 9 MILES NORTHEAST
OF BATESVILLE...MOVING NORTHEAST AT 55 MPH. THERE IS ANOTHER STORM
OVER BATESVILLE...THAT IS ALSO MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
BATESVILLE... SALADO... MOOREFIELD...
CUSHMAN... CAVE CITY... SULPHUR ROCK...
SANDTOWN... POUGHKEEPSIE... PFEIFFER...
NELSONVILLE... LOCUST GROVE... JAMES...
HUTCHINSON... GRANGE... GAINESBORO...
DOWDY... DESHA... CURIA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3558 9173 3586 9185 3621 9137 3617 9134
3590 9135 3590 9116 3588 9115
TIME...MOT...LOC 2332Z 227DEG 47KT 3591 9152
58Special weather statement, Apr 30, 7:54 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CDT SAT APR 30 2011
ARZ031-038-039-041>043-010140-
CONWAY AR-GARLAND AR-MONTGOMERY AR-PERRY AR-SALINE AR-YELL AR-
754 PM CDT SAT APR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONWAY...SOUTHERN
YELL...PERRY...NORTHWESTERN SALINE...NORTHWESTERN GARLAND AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 845 PM CDT...
AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS FROM MOUNT TABOR TO LITTLE FIR RECREATION
AREA...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... LAKE OUACHITA... WILLIAMS JUNCTION...
SEQUOYA PARK... PERRY... OPPELO...
LONG MTN... LENA LNDG REC AREA... LAKE SYLVIA...
LAKE OUACHITA SP... JESSIEVILLE... HOUSTON...
HARRIS BRAKE... GAP CREEK REC AREA... ADONA...
ADA... WASHITA...
LAT...LON 3518 9283 3500 9261 3491 9274 3491 9275
3490 9275 3445 9338 3465 9355
TIME...MOT...LOC 0054Z 229DEG 36KT 3472 9326
46Special weather statement, Apr 30, 8:00 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 800 PM CDT SAT APR 30 2011 ARZ014-023-024-031-010145- CLEBURNE AR-CONWAY AR-STONE AR-VAN BUREN AR- 800 PM CDT SAT APR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...NORTHWESTERN CLEBURNE...NORTHEASTERN CONWAY AND SOUTHERN STONE COUNTIES UNTIL 845 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLAUDE...OR 11 MILES SOUTHWEST OF CLINTON... MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... FAIRFIELD BAY... CLINTON... SHIRLEY... OLD LEXINGTON... MT EVANS... LUBER... FAIRFIELD BAY MARINA... CLAUDE... CHOCTAW REC AREA... CHOCTAW... TURKEY CREEK... SCOTLAND... RUSHING... PRIM... PARMA... HANOVER... FOX... LAT...LON 3595 9214 3576 9195 3539 9257 3553 9271 TIME...MOT...LOC 0100Z 231DEG 33KT 3552 9255 46
Local storm report, Apr 30, 8:40 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CDT SAT APR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL CLINTON 35.58N 92.45W
04/30/2011 E1.00 INCH VAN BUREN AR PUBLIC
&&
227Special weather statement, Apr 30, 9:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT SAT APR 30 2011
ARZ007-014-016-024-010325-
CLEBURNE AR-INDEPENDENCE AR-SHARP AR-STONE AR-
937 PM CDT SAT APR 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE...
SOUTHEASTERN STONE...NORTHERN INDEPENDENCE AND SOUTHERN SHARP
COUNTIES UNTIL 1030 PM CDT...
AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FIVEMILE...OR 6 MILES SOUTHWEST OF
MELROSE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MELROSE... BATESVILLE... SALADO...
MOOREFIELD... CUSHMAN... CONCORD...
CAVE CITY... SANDTOWN... POUGHKEEPSIE...
PFEIFFER... NELSONVILLE... MARCELLA...
LOCUST GROVE... JAMES... GRANGE...
GAINESBORO... DESHA... CURIA...
LAT...LON 3614 9140 3608 9135 3590 9135 3590 9128
3589 9128 3560 9190 3574 9203
TIME...MOT...LOC 0238Z 235DEG 34KT 3572 9187
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:33 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more | 3 hr |
| Apr 30, 7:54 PM CDT | Special Weather Statement | LZK | Perry | 46 min |
| Apr 30, 8:00 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 45 min |
| Apr 30, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 43 min |
| Apr 30, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 39 min |
| Apr 30, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 43 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 30, 9:18 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 45 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Apr 30, 10:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 3 hr |
| Apr 30, 11:53 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 30, 11:58 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 12:04 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more | 6 hr |
| May 1, 12:12 AM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 56 hr |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 3 days |
| May 1, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| May 1, 2:34 AM CDT | Flash Flood Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 2:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 1, 4:48 AM CDT | River Flood Warning | LZK | Saline | 53 hr |
| May 1, 5:59 AM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 3 hr |
| May 1, 6:52 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| May 1, 7:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| May 1, 7:44 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 50 hr |
| May 1, 7:49 AM CDT | Flash Flood Warning | LZK | Faulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more | 3 hr |
| May 1, 8:51 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 1, 8:59 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| May 1, 9:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more | 3 hr |
| May 1, 9:40 AM CDT | Special Weather Statement | LZK | Polk, Scott | 60 min |
| May 1, 9:58 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more | 3 hr |
| May 1, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 42 min |
| May 1, 10:42 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more | 3 hr |
| May 1, 11:18 AM CDT | Special Weather Statement | LZK | Faulkner, Saline | 62 min |
| May 1, 11:25 AM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more | 3 hr |
| May 1, 11:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Pike | 3 hr |
| May 1, 11:43 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 17 days |
| May 1, 11:46 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 29 min |
| May 1, 11:54 AM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring, Pike | 36 min |
| May 1, 12:14 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 46 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 32 min |
| May 1, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 30 min |
| May 1, 1:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, Woodruff | 36 min |
| May 1, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 36 min |
| May 1, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 27 min |
| May 1, 2:30 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 31 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 1, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, White | 53 min |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 30 min |
| May 1, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 49 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 1, 4:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 53 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 50 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy | 47 min |
| May 1, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| May 1, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.